Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking tegretol for seizure disorder. CT scan showing inflammatory granuloma. What is it?

I am praveen from India, I have a seizure disorder right back 10 years ago, after that doctors advised me to take tegretol 100 for 3 years, I had completed my course and had no compalints for 10 years.

But before 2 days I had similar seizure disorder and agin got admitted in hospital, after treating one day they have discharged me and advised to take EPTOIN.

Now i want to ask that what to do, to completely cure this disease. I am computer researcher and have to travel a lot alone, if that happened while i am alone then i will be in huge trouble. My CT SCAN shows it's Inflamatory gramuloma and all the rest is normal.

Please advise
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Mostly in cases of seizure disorder there is no definitive cause can be found. You took treatment form 10 years and remained seizure free for that period then suddenly you again had two episodes. This can happen even with drugs also. You CT is showing inflammatory granuloma. It may be due to granulomatous lesion caused by Neurocysticercosis or may be chronically healed Tubercular granuloma. This may be a cause of seizures. Eptoin is right drug for control of seizures but I would advise you to get yourself checked by a Neurologist. There may be additional need for some medicine for granuloma.

Dr. Seikhoo Bishnoi, MD
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor